| Model Number |
72404127 |
| Medical Device Problem Codes |
Device Remains Activated (1525); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
Urinary Retention (2119)
| Date of Event |
07/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) experienced urinary retention.The cuff would not open when the pump was squeezed and subsequently deactivated.The pressure regulating balloon (prb) was filled correctly, the cuff was correctly size with no evidence of a hole in the system.A surgical procedure was performed during which the entire device was explanted and replaced.No additional information was provided.
Additional Manufacturer Narrative
Model number/catalog number: 72404133
serial number: n/a
batch/lot number: 1100969249
model/catalog description: belt cuff fgs 5.5 cm iz
unique identifier (udi) #: (b)(4)
model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100982509
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #: (b)(4).